# SDR DALA2024091008915

- Difficulty date: September 8, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 55,007 hours, 26,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CATERING REPORTED 1R DOOR TOUGH TO OPEN AND SOMETHING HANGING OUT. CORRECTIVE ACTION: FOUND GIRT BAR DISCONNECTED FROM DOOR LAYING IN FLOOR UNDER DOOR. REINSTALLED GIRT BAR PER 757 AMM 25-66. (4019944)
